cancel
Showing results for 
Search instead for 
Did you mean: 

Graphics

Telesis
Journeyman III

Re: RX 6800 XT huge GPU usage and FPS drops problem

man I thought I was imagining things in Dota 2. Of all the games, it's not that demanding

0 Likes
Defmxtones
Journeyman III

Re: RX 6800 XT huge GPU usage and FPS drops problem

I fixed a bunch of drops in games with turning on this setting can anyone try it on your system and see if it works.  Under global graphics. Click advance. Turn on frame rate target control and I just set mine to 1000.  I know this isn't what this feature is for but it increases my benchmark scores and in passmark 3d dx9 and lower end test it increases the fps dramatically and no big drops. 

0 Likes
Pedrito0906
Adept II

Re: RX 6800 XT huge GPU usage and FPS drops problem

Run your game in full screen and disable AMD Freesync. 

That was the "fix" for me to increase fps and have a more stable game. AMD still has a lot to do with these drivers.

0 Likes
sherox888
Journeyman III

Re: RX 6800 XT huge GPU usage and FPS drops problem

The problem was not solved due to a factory defect of course between rdn2 and cryengine .. **bleep** how bad this is.

0 Likes
drgfx
Newcomer

Re: RX 6800 XT huge GPU usage and FPS drops problem

I'm having the same problem with a 6900 XT too. Fluctuates like crazy if I play non demanding games, what makes them sometimes unplayable and even unstable, too.

In Beat Saber for example up and down the clockrange "0, 40, 100, 2300, 0. 2300, 40 etc" This needs to be fixed, the driver seems to "powersave" for some ms. Voltage and core clock fluctuate and the game suffers and sometimes even crashes at one of those "drops down to 0".

I want to use the potential performance of this card in non demanding games. But at least I don't want it to stutter or even crash in those titles. In demanding titels (with uncapped fps) this GPU is a beast - no issues at all.

Was there any statement from AMD regarding this issue?

If I read how long users are reporting this: I'm scared, AMD. 😞 

0 Likes